Mothering Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
5,986 Posts
Discussion Starter · #1 ·
<p>Yes I  read that antibotics can cause upset stomachs however I am not sure if this is beyoend the range of normal.</p>
<p>My daughter was put on suprax on Sunday for a UTI. WE were instructd 2 doses on Sunday and one everyday after that. </p>
<p> </p>
<p>She has been complainig about her stmach hurting and it is just constant, never letting up.  After taking the abx yesterday morning she complained ALL day and this morning without even having a dose yet she is still complaining.</p>
<p>Is it normal for her stomach to just hurt non stop?  She doesn't want to eat and just moans all day, </p>
<p>I am learning about probiotics and found the one we are using isn't really great so we are off to Whole to foods to get a better one.  She is eight and was only on abx once beofre over a year ago but it was for a wound not illness but that antiboitic did not make her sic at all. </p>
 
1 - 1 of 1 Posts
Top